# SDR ABXA2024052196

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,818 hours, 27,794 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77333321
- Part serial: A2300
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

L ENG EPR, N1 EGT FLUCTUATED IN FLIGHT. SEE VIDEO SENT MECH/MTC AC RETURED TO FIELD AND GROUNDED BY MAINTENANCE  DETERMINED FROM FLIGHT DATA AND NAMED VIDEO THE L ENGINE FUEL CONTROL FAULTY, REMOVED NAMED  PART PER AMM 73-21-01.   DETERMINED FROM FLIGHT DATA AND NAMED VIDEO THE L ENGINE FUEL CONTROL FAULTY, REMOVED AND REPLACED NAMED  PART PER AMM 73-21-01.OPS CHECK GOOD
